Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stopped taking a herbal cleanser. Have palpitations. Due to caffeine in the supplement or anxiety?

I have been taking a herbal cleanse for the past 10 days. I stopped on Friday. On Monday I woke up with a cold and started my period. On Tuesday my cold was slightly worse and started to take Hydroxycut 2x a day. Today (Wednesday) my cold is better and took hydroxycut only once. My heart has been beating between 92-100 beats per minute. Right now it is at 95 bpm. I'm not sure if its the caffeine in the supplement or a mix of my cramps and not being able to breathe because of my cold. I feel like I'm having an anxiety attack
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

It may be anxiety attack aggravated by caffeine. Palpitations, chest pains, breathing difficulty, sweating etc are main features of anxiety. Hydroxycut consists of stimulants which help in fat dissolution which is main anxiety precipitating substance. Try to decrease the dose of hydroxycut and if you have to take it then gradually increase the dose. Secondly try relaxation methods as Progressive Muscle Relaxation Exercises, Breathing Exercises etc. If symptoms persist then consult a Psychiatrist.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor